# SDR DALA2022102907015

- Difficulty date: October 28, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 2,810 hours, 345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R EXIT SIGN LENSE IS MISSING.  INSTALLED NEW EXIT SIGN 3R REFF A330 IPC 33-51.
